# SDR DLM88010544

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 28,485 hours, 22,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR IN CABIN DURING TAKEOFF AND LANDING.    FOUND HYDRAULIC LINE LEAKING ON LEFT THRUST REVERSER CONTROL VALVE.  TIGHTENED LINE. PERFORMED OPN 5088 DUCT BURNOUT
